MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1046/j.1365-2133.2001.04238.x

Медицинская библиотека · The British journal of dermatology · 2001

Chronic urticaria associated with intra-articular methylprednisolone.

Pollock B, Wilkinson S M, MacDonald Hull S P

Клинический случайСтатьяПеревод в очереди

Аннотация

Reports of allergic reactions following treatment with systemic corticosteroids are rare, despite their widespread use. A 47-year-old man developed widespread urticaria, resistant to antihistamines, coinciding with injections of local anaesthetic and methylprednisolone for cervical spondylosis. He underwent immediate and delayed hypersensitivity tests. Intradermal tests showed immediate-type sensitivity to methylprednisolone and hydrocortisone. Patch tests were positive to 21 of 26 corticosteroids tested. A diagnosis of both an immediate and a delayed-type hypersensitivity to corticosteroids was made. With avoidance of all corticosteroids he has been free from urticarial rash for 9 months and has been able to stop all medication.

Для цитирования: Pollock B, Wilkinson S M, MacDonald Hull S P. Chronic urticaria associated with intra-articular methylprednisolone.. The British journal of dermatology. 2001. DOI: 10.1046/j.1365-2133.2001.04238.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.